Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Non-oscillatory linear differential equations of the second order


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 7 (1901), 333-340
DOI: https://doi.org/10.1090/S0002-9904-1901-00808-7
MathSciNet review: 1557811
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00808-7

American Mathematical Society